# SDR 20001017SH019

- Difficulty date: September 8, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: 63338811
- Part serial: BIN28260
- Condition: Stuck
- Location: Fuel System
- Part time: 393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROLLER PISTON STICK IN.  A SPLIT IN POWER SETING IN-FLIGHT AND ON THE GROUND.  CONTROLLER REPLACED.  (X)
